# SDR M3HA95019

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 358
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HNL - DURING FINAL APPROACH CRC SOUNDED, CREW OBSERVED ZERO TORQUE AND OIL PRESSURE INDICATIONS ON NR 2 ENGINE.  CREW SHUTDOWN ENGINE AND CONTINUED WITH LANDING.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
